Article thumbnail
Location of Repository

Hamiltonian properties of locally connected graphs with bounded vertex degree

By Valery S. Gordon, Yury L. Orlovich, Chris N. Potts and Vitaly A. Strusevich


We consider the existence of Hamiltonian cycles for the locally connected graphs with a bounded vertex degree. For a graph G, let Δ(G) and δ(G) denote the maximum and minimum vertex degrees, respectively. We explicitly describe all connected, locally connected graphs with Δ(G) ⩽ 4. We show that every connected, locally connected graph with Δ(G) = 5 and δ(G) ⩾ 3 is fully cycle extendable which extends the results of Kikust [P.B. Kikust, The existence of the Hamiltonian circuit in a regular graph of degree 5, Latvian Math. Annual 16 (1975) 33–38] and Hendry [G.R.T. Hendry, A strengthening of Kikust’s theorem, J. Graph Theory 13 (1989) 257–260] on full cycle extendability of the connected, locally connected graphs with the maximum vertex degree bounded by 5. Furthermore, we prove that problem Hamilton Cycle for the locally connected graphs with Δ(G) ⩽ 7 is NP-complete

Topics: QA, T1
Publisher: Elsevier
Year: 2011
DOI identifier: 10.1016/j.dam.2010.10.005
OAI identifier:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • (external link)
  • http://www.journals.elsevier.c... (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.